use only as directed
Trusted Relief of TYLENOL® for your Child’s Cough and Cold symptoms so they can rest
When your child is sick, all you want to do is make them feel better by providing them with effective relief from their cold symptoms. You just want them to be able to get back to normal.
Try Children’s TYLENOL® Complete Cold Cough & Fever Nighttime Liquid. Providing relief of runny nose, sneezing, dry cough, fever, sore throat pain, and aches and pains, this liquid will help your child rest, and with the peace of mind that they are feeling better—you will be able to rest too.
Children 6-11 years
For effective relief of:
- Runny nose
- Dry cough
- Sore throat pain
- Aches and pain
Soothing Apple Liquid
My child is under 6 years of age and has a cough or cold. What can I give them?
Children under 6 years old can be given single-ingredient pain relievers and fever reducers such as Infants’ and Children’s TYLENOL®.
DO NOT use this product in children under 6 years old.
DO NOT GIVE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications.
DOSAGE Children ages 6 to under 12 years: For accurate dosing, follow instructions carefully. SHAKE WELL BEFORE USE. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
Give 10 mL every 4-6 hours, as needed. Do not give more than 5 doses per day.
Each 5 mL Children’s TYLENOL® Complete Cold Cough & Fever Nighttime Liquid contains:
- Pain reliever and fever reducer for relief of aches, pain and fever: acetaminophen, 160 mg
- Cough suppressant for relief of dry cough: dextromethorphan hydrobromide, 5 mg
- Antihistamine for relief of runny nose and sneezing: diphenhydramine hydrochloride, 6.25 mg
Non-Medicinal Ingredients (alphabetical):
carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C yellow no. 10, FD&C blue no. 1, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.
Also available: Children’s TYLENOL® Complete Cold Cough & Fever Liquid
Read the complete label and leaflet prior to use and follow all label instructions. DO NOT give with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. DO NOT use this product in children under 6 years of age. Keep out of reach of children. DO NOT exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause excitability or drowsiness. Do not use to sedate a child. Do not use when child is engaged in activities requiring mental alertness. Ask a doctor or pharmacist before use if your child:
- has serious kidney or liver disease
- has glaucoma, difficulty in urination, asthma, or chronic lung disease
- is on other medication, including natural health products, prescription drugs or nonprescription drugs.
Do not use with any other product containing diphenhydramine, even one used on the skin. Consult a doctor if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38°C), or the production of thick yellow/green phlegm, talk to a doctor. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
Drug Interaction Precaution: Do not give this product if your child is taking a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI. If you are uncertain if your child’s prescription drug contains an MAOI, talk to a doctor before giving this product.
Sedatives and tranquilizers may increase the drowsiness effect. Do not give this product if your child is taking sedatives or tranquilizers without first talking to a doctor.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band is broken.
Store at room temperature, 15 - 30°C (59 - 86°F). Protect from light.